MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG SENTUS PROMRI OTW QP L-75; LV LEAD

BIOTRONIK SE & CO. KG SENTUS PROMRI OTW QP L-75; LV LEAD
Model Number 401182
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/02/2019
Type of Reportable Event Malfunction
Event or Problem Description
Approximately 45 months after implantation, home monitoring system reported impedance greater than 3000 ohms on lv lead.Lead was explanted and replaced.No adverse patient events were reported.
 
Additional Manufacturer Narrative
Upon receipt, the lead under complaint was subjected to an extensive analysis.The performance of the device was scrutinized, including a visual and electrical inspection.The visual inspection revealed the ligature marks approximately 27cm distal to the is4 connector pin.Abrasion marks were found along the lead body.Further inspection showed a deformed insulation approximately 29cm distal to the is4 connector pin.In that section, the conductor coil was found fractured.This broken contact was confirmed during the electrical analysis.Based on the characteristics as well as the location of the damage, it is reasonable to assume that the lead had been subject to excessive mechanical forces as the result of clavicular first rib entrapment.Furthermore, cuts in the insulation were observed which occurred most likely during the explantation procedure.Blood penetrated the lead.The manufacturing process for this lead was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
SENTUS PROMRI OTW QP L-75
Common Device Name
LV LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key8633061
Report Number1028232-2019-02043
Device Sequence Number13907351
Product Code OJX
UDI-Device Identifier04035479138431
UDI-Public04035479138431
Combination Product (Y/N)N
PMA/510(K) Number
P070008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2016
Device Model Number401182
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/15/2019
Initial Date Received by Manufacturer 05/16/2019
Supplement Date Received by Manufacturer08/01/2019
Initial Report FDA Received Date05/22/2019
Supplement Report FDA Received Date08/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;